MAUDE Adverse Event Report: Productos Medline S.A. DE C.V. Medline; DBD-THORACOTOMY TRAY

Productos Medline S.A. DE C.V. Medline; DBD-THORACOTOMY TRAY
Catalog Number DYNDS1097A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
DBD-THORACOTOMY TRAY
Manufacturer (Section D)
Productos Medline S.A. DE C.V.
blvd world trade center no. 10
parque industrial
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key50590662
Report Number3004122598-2026-00089
Device Sequence Number21192654
Product Code LRO
UDI-Device Identifier10889942796229
UDI-Public10889942796229
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDS1097A
Device Lot Number25EBJ008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured05/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale